# SDR IPXA2014021781960

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442274
- Part serial: BECK4203
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB INSPECTION,  NR 2 ENGINE POWER REDUCTION SHOWING 300 LBS AT CLIMB POWER, REMOVED RT THRUST LEVER, ENGINE DID NOT RESPOND, IAW AMM 73-21-14-401. REPLACED RT ENGINE HMU & PERFORMED ENGINE RUN PAGE BLOCK 71-00-00/501 CONFIG 3.  FUNCTIONED NORMAL. LEAK CHECKED, NO LEAKS.
